# SDR C2XA06SD002

- Difficulty date: January 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 16,151 hours, 12,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 5034
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY SUPPLY NR 4 TRAY IAW EMB 145 VCMM 25-60-03.  OPS CHECK GOOD.
